Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 14, NWS Atlanta, GA

March 31, 20154 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 31, 2015, 9:16 PM EDT for 4 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2015, 9:16 PM EDT (01:16 UTC)
Expired
Mar 31, 2015, 10:00 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bleckley County, GA, Dodge County, GA, Houston County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 31 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 9:45 PM EDTTSTM WND DMG2 S Eastman, GAA TREE WAS BLOWN DOWN ONTO ABBEVILLE HIGHWAY. POWER OUTAGES ALSO REPORTED IN EASTMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:22 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WUUS52 KFFC 010116
SVRFFC
GAC023-091-153-235-010200-
/O.NEW.KFFC.SV.W.0014.150401T0116Z-150401T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BLECKLEY COUNTY IN CENTRAL GEORGIA...
  NORTHERN PULASKI COUNTY IN CENTRAL GEORGIA...
  SOUTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA...
  NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...

* UNTIL 1000 PM EDT

* AT 915 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN 
  EXCESS OF 60 MPH. THIS STORM WAS CENTERED 2 MILES WEST OF 
  COCHRAN...AND MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COCHRAN...EASTMAN...HAWKINSVILLE...CHESTER...DUBOIS...PAULK...
  HARTFORD...MAGNOLIA...PULASKI STATE PRISON...OCMULGEE PUBLIC
  FISHING AREA...ROYAL...MOBLEY CROSSING...RODDY...YONKERS...BAILEYS
  PARK...EMPIRE...COLEY STATION...GRESSTON...PORTER AND KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3234 8362 3250 8355 3249 8349 3248 8350
      3246 8350 3246 8349 3248 8345 3241 8313
      3237 8311 3210 8317
TIME...MOT...LOC 0115Z 291DEG 49KT 3238 8339 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 7:36 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 31, 7:36 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
736 PM EDT TUE MAR 31 2015

.UPDATE...
/ISSUED 718 PM EDT TUE MAR 31 2015/

UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT.

MESOSCALE UPDATE...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK
SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL
TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING
INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT.
JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE.

BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES
(BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM
EDT.

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE
POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO
THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH
INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL
GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE...
WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL
DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG
DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS.
EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM
TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS
ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM
BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO
CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE
UPDATED ZONES TO HEADLINE THE WATCH.

OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH
WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP
REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE
DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE
AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND
SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES
WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER
DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES
AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO
THURSDAY MORNING.

A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM...
SO DID NOT STRAY FAR.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY
GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY
NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF
MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS
ACROSS THE AREA ONCE AGAIN.

&&

.AVIATION...
00Z UPDATE...
BAND OF CONVECTION HAS SET UP FROM CARROLLTON TO NEAR MACON. THIS
WILL REMAIN NEARLY STATIONARY FOR THE NEXT 2 TO 4 HOURS AND THEN
THERE WILL BE SOME WEAKENING AND DIMINISHING IN AREAL COVERAGE.
AT THIS TIME WILL CONFINE TSRA TO MCN. ATL/AHN AREA AND CSG SHOULD
REMAIN OUT OF THE TSRA ALTHOUGH CSG AND ATL COULD SEE SCATTERED
SHOWERS IN AND AROUND THE TAF SITES. WINDS WILL GO NEAR CALM
TONIGHT AND THEN LIGHT NORTH NORTHWEST WEDNESDAY. A BACK DOOR
FRONT WILL MOVE THRU AHN WEDNESDAY AROUND NOON...REACHING ATL/PDK
BY LATE AFTERNOON SWITCHING THE WINDS TO THE NORTHEAST. MVFR
CLOUDS ARE EXPECT TO DEVELOP FROM CSG-MCN LATE TONIGHT AND THEN
INCREASE TO VFR BY MID TO LATE MORNING.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON CONVECTION THIS EVENING
HIGH ON ALL REMAINING ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  79  53  72 /  20  10  20  50
ATLANTA         55  77  57  72 /  60  20  30  50
BLAIRSVILLE     48  73  49  62 /  20  10  30  60
CARTERSVILLE    51  78  56  73 /  50  20  30  60
COLUMBUS        57  80  57  80 /  60  30  20  20
GAINESVILLE     53  76  53  67 /  30  10  30  50
MACON           56  81  54  77 /  60  20  20  40
ROME            52  78  54  74 /  60  20  30  60
PEACHTREE CITY  53  79  53  75 /  70  20  30  40
VIDALIA         59  80  58  79 /  60  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL...
CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON...
HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY...
SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

SHORT TERM...17
LONG TERM....RW
AVIATION...17
Hazardous weather outlook, Mar 31, 11:19 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT TUE MAR 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1119 AM EDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

..ISOLATED SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG DOWNBURST WINDS... LARGE HAIL AND FREQUENT LIGHTNING CAN
BE EXPECTED WITH THE STRONGER STORMS.

DISCUSSION...
AN UPPER DISTURBANCE WILL INTERACT WITH A STALLED FRONTAL BOUNDARY
AND INCREASING INSTABILITY DURING AFTERNOON HEATING TO PRODUCE
SCATTERED THUNDERSTORMS TODAY. A FEW STORMS COULD BECOME SEVERE...
MAINLY BETWEEN 2 PM AND 10 PM... AND GENERALLY ALONG AND WEST OF A
SUMMERVILLE TO STONE MOUNTAIN TO SWAINSBORO LINE... WHICH INCLUDES
THE ATLANTA METRO AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF UPPER DISTURBANCES COMBINED WITH MARGINAL INSTABILITY
DURING DAYTIME HEATING WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS
EACH AFTERNOON AND EVENING THROUGH SATURDAY. STRONG GUSTY WINDS
AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORMS
THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Mar 31, 8:36 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT TUE MAR 31 2015

GAZ094-095-010100-
PEACH GA-HOUSTON GA-
836 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PEACH AND HOUSTON COUNTIES UNTIL 900 PM EDT...

AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PERRY...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS PEACH AND HOUSTON COUNTIES THROUGH 900 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...CLINCHFIELD... KATHLEEN...MOSS OAK...GROVANIA...
MEADOWDALE... HAYNEVILLE...HOUSTON LAKE AND SAND BED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3243 8384 3244 8384 3244 8385 3247 8385
      3248 8387 3249 8388 3255 8385 3249 8353
      3233 8360
TIME...MOT...LOC 0035Z 289DEG 31KT 3249 8381
Local storm report, Mar 31, 8:37 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     2 W REDBONE CROSSROADS  32.87N  84.29W
03/31/2015                   UPSON              GA   EMERGENCY MNGR

            TREES DOWN ON TRIUNE MILL ROAD NEAR EDNA CIRCLE. CREWS
            WORKING AN ACCIDENT WITH 2 POSSIBLE INJURIES.

&&

EVENT NUMBER FFC1500177

DJN
Local storm report, Mar 31, 8:43 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             SENOIA                  33.30N  84.55W
03/31/2015  E1.25 INCH       COWETA             GA   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL IN SENOIA. RELAYED TO
            NWS FFC FROM NWS GSP.

&&

EVENT NUMBER FFC1500178

DJN
Special weather statement, Mar 31, 8:45 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT TUE MAR 31 2015

GAZ066-067-010115-
TROUP GA-MERIWETHER GA-
845 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 50 MPH WINDS
IN TROUP AND MERIWETHER COUNTIES UNTIL 915 PM EDT...

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOGANSVILLE...OR 9 MILES NORTHEAST OF
LAGRANGE...MOVING EAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT
MOVES ACROSS TROUP AND MERIWETHER COUNTIES THROUGH 915 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GREENVILLE...HOGANSVILLE...LONE OAK...GAY...SAINT MARKS...WOOSTER...
HARRISONVILLE...ALVATON...IMLAC AND ROCKY MOUNT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
WEST CENTRAL GEORGIA.

LAT...LON 3319 8499 3319 8452 3299 8454 3311 8502
TIME...MOT...LOC 0045Z 272DEG 35KT 3316 8494
Special weather statement, Mar 31, 8:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT TUE MAR 31 2015

GAZ083-094>096-107-010130-
TWIGGS GA-BLECKLEY GA-PEACH GA-HOUSTON GA-PULASKI GA-
859 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH WINDS
IN TWIGGS...BLECKLEY...PEACH...HOUSTON AND PULASKI COUNTIES UNTIL 930
PM EDT...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO
STRONG THUNDERSTORMS...ONE NEAR BYRON AND ANOTHER PERRY...BOTH
MOVING EAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZE SIZED HAIL...
DANGEROUS CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVES ACROSS TWIGGS...BLECKLEY...PEACH...HOUSTON AND PULASKI
COUNTIES THROUGH 930 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...
COCHRAN...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS AFB...
PAULK...MAGNOLIA...BONAIRE...OCMULGEE PUBLIC FISHING AREA...ROYAL...
TARVERSVILLE...MOBLEY CROSSING...LAKEWOOD...HOUSTON LAKE...
BULLARD... CLINCHFIELD...KATHLEEN...BAILEYS PARK AND COLEY STATION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
CENTRAL GEORGIA.

LAT...LON 3244 8374 3269 8376 3261 8340 3230 8331
      3229 8334 3228 8334
TIME...MOT...LOC 0058Z 291DEG 34KT 3265 8372 3246 8367
Local storm report, Mar 31, 9:08 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     TSTM WND DMG     1 NW BOLINGBROKE        32.96N  83.82W
03/31/2015                   MONROE             GA   AMATEUR RADIO

            LARGE TREE BLOWN DOWN ON PEA RIDGE ROAD NEAR I-475

&&

EVENT NUMBER FFC1500179

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:04 PM EDTSpecial Weather StatementFFCBibb26 min
Mar 31, 8:13 PM EDTSpecial Weather StatementFFCBibb32 min
Mar 31, 8:25 PM EDTSpecial Weather StatementFFCBibb, Crawford35 min
Mar 31, 8:30 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson30 min
Mar 31, 8:36 PM EDTSpecial Weather StatementFFCHouston24 min
Mar 31, 8:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens49 min
Mar 31, 8:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Mar 31, 8:59 PM EDTSpecial Weather StatementFFCHouston31 min
Mar 31, 9:30 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
Mar 31, 9:35 PM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
Mar 31, 9:37 PM EDTSpecial Weather StatementFFCTowns23 min
Mar 31, 9:59 PM EDTSpecial Weather StatementFFCSpalding31 min
Mar 31, 10:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler38 min
Mar 31, 10:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Mar 31, 10:47 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 31, 11:55 PM EDTSpecial Weather StatementFFCSpalding35 min
Apr 1, 12:09 AM EDTSpecial Weather StatementFFCHaralson, Paulding, Polk51 min
Apr 1, 12:12 AM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe48 min
Apr 1, 1:00 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson30 min
Apr 1, 1:31 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson29 min
Apr 1, 2:00 AM EDTSpecial Weather StatementFFCCoweta30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.